Alert archive / Mississippi / River Flood Warnings in 2025
River Flood Warning 37, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at May 29, 2025, 9:15 AM CDT for George County, Greene County, Perry County, Mississippi. It took effect at May 31, 2025, 1:00 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 29, 2025, 9:15 AM CDT (14:15 UTC)
- In effect from
- May 31, 2025, 1:00 AM CDT
- Expired
- Jun 3, 2025, 7:11 PM CDT
- In force
- 4 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Perry County, MS
The radar
The Mobile radar (KMOB), 75 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Leaf River near McLain (MCLM6).
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02475000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
248
WGUS44 KMOB 291415
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
Issued by National Weather Service New Orleans LA
915 AM CDT Thu May 29 2025
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Mississippi...
Leaf Near Mclain affecting Perry, Greene and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-301415-
/O.NEW.KMOB.FL.W.0037.250531T1000Z-000000T0000Z/
/MCLM6.1.ER.250531T1000Z.250603T1200Z.000000T0000Z.NO/
915 AM CDT Thu May 29 2025
...FLOOD WARNING IN EFFECT FROM LATE FRIDAY NIGHT UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near Mclain.
* WHEN...From late Friday night until further notice.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Thursday the stage was 13.8 feet.
- Forecast...The river is expected to rise above flood stage
early Saturday morning and continue rising to 19.5 feet
Tuesday morning. Additional rises are possible thereafter.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
19.5 feet on 03/10/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
JFL11 follow-up statements
612
WGUS84 KMOB 300130 RRA
FLSMOB
Flood Statement
National Weather Service Mobile AL
830 PM CDT Thu May 29 2025
...The Flood Warning is extended for the following river in
Mississippi...
Leaf Near McLain affecting Greene, Perry and George Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-310130-
/O.EXT.KMOB.FL.W.0037.250531T0600Z-000000T0000Z/
/MCLM6.1.ER.250531T0600Z.250603T1200Z.000000T0000Z.NO/
830 PM CDT Thu May 29 2025
...FLOOD WARNING NOW IN EFFECT FROM LATE FRIDAY NIGHT UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...From late Friday night until further notice.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
At 24.0 feet, some county roads in the area will become flooded.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Thursday the stage was 15.9 feet.
- Forecast...The river is expected to rise above flood stage
early Saturday morning and continue rising to a crest of 19.5
feet Tuesday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$572
WGUS84 KMOB 301641
FLSMOB
Flood Statement
National Weather Service Mobile AL
1141 AM CDT Fri May 30 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near McLain affecting Greene, Perry and George Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-311645-
/O.EXT.KMOB.FL.W.0037.250531T1000Z-000000T0000Z/
/MCLM6.1.ER.250531T1000Z.250603T1200Z.000000T0000Z.NO/
1141 AM CDT Fri May 30 2025
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...From late tonight until further notice.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 11:15 AM CDT Friday the stage was 17.3 feet.
- Forecast...The river is expected to rise above flood stage
late tonight and continue rising to a crest of 19.5 feet
Tuesday morning.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
JP474
WGUS84 KMOB 310212
FLSMOB
Flood Statement
National Weather Service Mobile AL
912 PM CDT Fri May 30 2025
...The Flood Warning continues for the following river in
Mississippi...
Leaf Near McLain affecting Perry, George and Greene Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-010215-
/O.EXT.KMOB.FL.W.0037.250531T0600Z-250604T2000Z/
/MCLM6.1.ER.250531T0600Z.250603T1200Z.250604T1400Z.NO/
912 PM CDT Fri May 30 2025
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO WEDNESDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...From late tonight to Wednesday afternoon.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Friday the stage was 17.8 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 19.5 feet Tuesday
morning. It will then fall below flood stage late Wednesday
morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$696
WGUS84 KMOB 311429
FLSMOB
Flood Statement
National Weather Service Mobile AL
929 AM CDT Sat May 31 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near McLain affecting George, Greene and Perry Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-011430-
/O.EXT.KMOB.FL.W.0037.000000T0000Z-250604T0730Z/
/MCLM6.1.ER.250531T0452Z.250602T0000Z.250604T0130Z.NO/
929 AM CDT Sat May 31 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Saturday the stage was 18.4 feet.
- Forecast...The river is expected to rise to a crest of 19.5
feet tomorrow evening. It will then fall below flood stage
Tuesday evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
10426
WGUS84 KMOB 010216 RRA
FLSMOB
Flood Statement
National Weather Service Mobile AL
916 PM CDT Sat May 31 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near McLain affecting Perry, Greene and George Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-020230-
/O.CON.KMOB.FL.W.0037.000000T0000Z-250604T0730Z/
/MCLM6.1.ER.250531T0452Z.250602T0000Z.250604T0130Z.NO/
916 PM CDT Sat May 31 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Saturday the stage was 18.9 feet.
- Forecast...The river is expected to rise to a crest of 19.5
feet tomorrow evening. It will then fall below flood stage
Tuesday evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$989
WGUS84 KMOB 011357
FLSMOB
Flood Statement
National Weather Service Mobile AL
857 AM CDT Sun Jun 1 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near McLain affecting Greene, George and Perry Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-021400-
/O.EXT.KMOB.FL.W.0037.000000T0000Z-250604T1048Z/
/MCLM6.1.ER.250531T0452Z.250602T0000Z.250604T0448Z.NO/
857 AM CDT Sun Jun 1 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Sunday the stage was 19.3 feet.
- Forecast...The river is expected to rise to a crest of 19.5
feet this evening. It will then fall below flood stage late
Tuesday evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
10698
WGUS84 KMOB 020200
FLSMOB
Flood Statement
National Weather Service Mobile AL
900 PM CDT Sun Jun 1 2025
...The Flood Warning continues for the following river in
Mississippi...
Leaf Near McLain affecting Perry, George and Greene Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-030200-
/O.CON.KMOB.FL.W.0037.000000T0000Z-250604T1048Z/
/MCLM6.1.ER.250531T0452Z.250602T0115Z.250604T0448Z.NO/
900 PM CDT Sun Jun 1 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
At 24.0 feet, some county roads in the area will become flooded.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Sunday the stage was 19.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 PM CDT Sunday was 19.6 feet.
- Forecast...The river is expected to fall below flood stage
late Tuesday evening and continue falling to 11.1 feet Friday
evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$168
WGUS84 KMOB 021356
FLSMOB
Flood Statement
National Weather Service Mobile AL
856 AM CDT Mon Jun 2 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near McLain affecting Perry, Greene and George Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-031400-
/O.EXT.KMOB.FL.W.0037.000000T0000Z-250605T1200Z/
/MCLM6.1.ER.250531T0452Z.250602T1800Z.250605T0600Z.NO/
856 AM CDT Mon Jun 2 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until Thursday morning.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Monday the stage was 19.7 feet.
- Forecast...The river is expected to rise to a crest of 19.7
feet this afternoon. It will then fall below flood stage
early Thursday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
10107
WGUS84 KMOB 030117
FLSMOB
Flood Statement
National Weather Service Mobile AL
817 PM CDT Mon Jun 2 2025
...The Flood Warning continues for the following river in
Mississippi...
Leaf Near McLain affecting George, Perry and Greene Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-040130-
/O.CON.KMOB.FL.W.0037.000000T0000Z-250605T1200Z/
/MCLM6.1.ER.250531T0452Z.250602T1345Z.250605T0600Z.NO/
817 PM CDT Mon Jun 2 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until Thursday morning.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Monday the stage was 19.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 PM CDT Monday was 19.7 feet.
- Forecast...The river is expected to fall below flood stage
early Thursday morning and continue falling to 12.6 feet
Saturday evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$812
WGUS84 KMOB 031518
FLSMOB
Flood Statement
National Weather Service Mobile AL
1018 AM CDT Tue Jun 3 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near McLain affecting George, Perry and Greene Counties.
For the Leaf River...including McLain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-040600-
/O.EXT.KMOB.FL.W.0037.000000T0000Z-250604T0600Z/
/MCLM6.1.ER.250531T0452Z.250602T1345Z.250604T0000Z.NO/
1018 AM CDT Tue Jun 3 2025
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near McLain.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Tuesday the stage was 18.7 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 11.8 feet Sunday
morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
10959
WGUS84 KMOB 040011
FLSMOB
Flood Statement
National Weather Service Mobile AL
711 PM CDT Tue Jun 3 2025
...The Flood Warning is cancelled for the following river in
Mississippi...
Leaf Near McLain affecting Perry, Greene and George Counties.
MSC039-041-111-040115-
/O.CAN.KMOB.FL.W.0037.000000T0000Z-250604T0011Z/
/MCLM6.1.ER.250531T0452Z.250602T1345Z.250603T2011Z.NO/
711 PM CDT Tue Jun 3 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Leaf Near McLain.
* ADDITIONAL DETAILS...
- At 6:15 PM CDT Tuesday the stage was 17.6 feet.
- Forecast...The river is expected to fall to 11.8 feet Sunday
morning.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Wed Thu Fri
Leaf
McLain 18.0 17.6 Tue 6 pm CDT 15.7 13.7 12.5
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at May 29, 6:46 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, May 29, 6:46 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Mobile AL Issued by National Weather Service New Orleans LA 646 AM CDT Thu May 29 2025 ...New Aviation... .DISCUSSION... Issued at 223 AM CDT Thu May 29 2025 A potent upper level vort max will induce additional convective activity across the area during the morning hours. This convective activity will form along a remnant mesoscale convective vortex over Southeast Louisiana in the next few hours. Various convectively aided model solutions all point to a line of strong thunderstorms developing between 6 and 8 am over southern Mississippi and Southeast Louisiana and then pushing quickly to the east across the entire forecast between 7 am and Noon. Analysis of model sounding data indicates that the primary threat from this line of thunderstorms will be localized damaging wind gusts. Heavy rainfall will also be concern given the already saturated soils in place from recent rainfall the past couple of days. This could lead to some isolated street flooding issues in more urbanized areas like Mobile and Pensacola this morning. PoP values of 100 percent reflect the high confidence in this convective activity impacting the region this morning. The cooler and more stable airmass associated with this rainfall will keep daytime highs cooler with readings only warming into the low to mid 80s. A brief period of drier weather will take hold in the immediate wake of the storms due to this rain cooled airmass, but some destabilization later this afternoon should spark off additional scattered shower and thunderstorm activity in the late afternoon and early evening hours. Fortunately, these storms should remain on the weaker side as mid-level lapse rates becomes less favorable for deep sustained updraft development. Tonight, any convection should be offshore as a weak landbreeze serves as a focusing mechanism for convective activity. Any activity that forms will be short-lived and weak as dry air aloft keeps overall instability in check. However, conditions will change dramatically by the afternoon hours on Friday as a potent cold front for this time of year sweeps through the forecast area. This front will be driven by a deepening longwave trough axis across the eastern half of the CONUS that is projected to stay in place through the upcoming weekend. Model soundings indicate that lapse rates will steepen by Friday afternoon as temperatures aloft cool and moisture increases. This will support a line of thunderstorms with the capability of producing gusty winds and even some hail developing along the front as temperatures warm into the mid to upper 80s and MLCAPE values exceed 2000 J/KG. PoP values of 60 to 70 percent reflect this increased convective risk as frontal passage occurs Friday afternoon. Once the front clears the coastal waters Saturday morning, a very pleasant period of weather with seasonal temperatures and lower humidity will be in place through Monday. This will be due to sustained deep layer northwest flow remaining in place on the southwest side of the longwave trough. A return to more typical early Summer conditions is anticipated from Tuesday through Thursday as a broad upper level ridge axis moves in from the west and settles over the area. This ridge will not be very strong, but will provide just enough warming aloft to support highs in the upper 80s and lower 90s. The convective pattern will also become dominated by the seabreeze cycle with convection largely limited to either the seabreeze/landbreeze itself or outflow boundaries emanating from the initial seabreeze induced convection. Overall PoP reflects this diurnal pattern of widely scattered convective activity peaking in the afternoon hours each day. PG && .AVIATION... (12Z TAFS) Issued at 641 AM CDT Thu May 29 2025 A solidifying line of thunderstorms is developing across Southeast Louisiana and Southern Mississippi this morning. This line of storms will impact the terminals this morning generally between 14z and 17z with periods of gusty winds and IFR ceilings and visibilities. MOB and BFM will be impacted closer to 14z and JKA and PNS will be impacted closer to 16 to 17z. A period of stability is expected after this line of convection moves through as a rain cooled airmass settles in a for a few hours. However, daytime heating in the later afternoon should allow for another round of scattered convection to develop. This reflected by PROB30 groups. Any convection should subside by 03z with prevailing VFR conditions in place from 03z through the end of the forecast period. PG && .MARINE... Issued at 223 AM CDT Thu May 29 2025 The main concern through Friday will be locally strong winds and higher seas with passing thunderstorm activity. A few waterspouts may also develop with these thunderstorms. Outside of these short duration concerns, prevailing south-southwest flow of around 10 knots and seas of 1 to 2 feet will be the rule across the waters. By Friday night, a fairly strong cold front will sweep through the waters, and some cooler and drier air moving in will allow for downward transport of slightly stronger northerly winds through Saturday morning. Winds should peak in the 15 to 20 knot range and seas may rise to around 4 feet, but no small craft advisory conditions are anticipated from this frontal passage. Offshore flow will then persist into Sunday, but will fall back to around 10 knots by Saturday afternoon as high pressure settles in and the pressure gradient over the northern Gulf weakens. This high will then linger over the waters into early next with light and variable winds of around 5 to 10 knots and very calm seas expected. Some convection will develop, especially in the early morning hours, along a weak landbreeze front, but any wind and sea impacts will highly isolated and short-lived. PG && .PRELIMINARY POINT TEMPS/POPS... Mobile 83 69 88 63 85 63 86 67 / 100 20 50 10 0 0 10 10 Pensacola 82 73 88 67 84 67 86 71 / 100 40 60 20 0 0 0 10 Destin 85 75 88 69 86 70 86 73 / 90 40 60 30 0 0 0 10 Evergreen 82 67 87 60 85 59 87 62 / 100 20 70 10 0 0 0 0 Waynesboro 82 67 84 58 83 60 86 63 / 90 10 50 0 0 0 0 0 Camden 81 66 83 59 82 60 85 63 / 90 20 70 10 0 0 0 0 Crestview 84 67 89 62 87 60 88 62 / 100 30 70 10 0 0 0 0 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, May 29, 8:22 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Mobile AL
Issued by National Weather Service New Orleans LA
822 AM CDT Thu May 29 2025
ALZ261-263-MSZ079-291400-
Mobile Inland AL-Mobile Central AL-George MS-
822 AM CDT Thu May 29 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MOBILE AND
SOUTHEASTERN GEORGE COUNTIES THROUGH 900 AM CDT...
At 821 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds and gusty winds 5 miles northeast
of Big Point, or 11 miles north of Grand Bay, moving northeast at 25
mph.
HAZARD...Funnel clouds and wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
I65 And I165, Semmes, Chickasaw, Mobile Regional Airport, Wilmer,
Midtown Mobile, Prichard, Chunchula, I65 And AL 158, Tillmans Corner,
I10 And I65, Downtown Mobile, and Tanner Williams.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3073 8841 3074 8856 3098 8815 3060 8800
3051 8840
TIME...MOT...LOC 1321Z 245DEG 20KT 3064 8841
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TJSThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 5:20 PM CDT | Special Weather Statement | MOB | George | 40 min |
Nearby
River Flood Warnings in Mississippi, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.